# SDR 2005UALA01197

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 50,539 hours, 19,142 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 618 To 620 S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE APPROX STA 618 TO 620, S-15 TO S-16 HAS A DENT.  REMOVED DAMAGED ACP NDT INSP, NO CRACKS NOTED.  FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-01.
